Lithium Oxide Powder – Is it Safe?

Image result for health

Lithium Oxide is a dietary supplement and substance that you can find in any medical center. It has been seen to be a fast-acting mood booster for patients with mild to moderate depression. There are many side effects to be expected if this chemical substance is taken in combination with other drugs and its effects can be devastating.

The main effects of lithium are well known. If taken over a long period of time, it can be very harmful to the body. The primary side effect is a rise in blood pressure.

This rise in blood pressure has been seen in various clinical studies. It was found that the only side effect is a rise in blood pressure and no other harmful effects have been observed.

In most cases, it is very easy to get used to the tablet as the effects are short lived and there is no acute tension that one gets from the tablets. Most people who have become reliant on the tablets do not feel any change in their health once they are off the tablets.

However, this can be dangerous and should never be used as an immediate relief of depression. The body needs to build up a tolerance to the tablets as there are many people who suffer from Lithium Orotate Powder addiction.

While it may appear that taking the tablets could give positive effects on the body, there is a constant build up of excess of the chemical in the system. The body does not break down the substance as easily as it should.

If the person takes too much of the medication or uses the drug on a regular basis, the potassium levels of the body fall and the lithium levels rise. The result is rapid cycling of the levels and the person’s mental state starts deteriorating.

Many people become dependent on Lithium Orotate Powder to control their symptoms of severe depression. However, many patients stop taking the medicine on account of its harmful effects.

Taking lithium orotate powder can be a really dangerous thing for the body to do and the person may experience serious complications in the long run. Patients have reported that the drug caused their body to attack its own organs in a manner similar to cancer.

Some people have reported that they experienced severe anxiety, nausea, vomiting and even heart problems when they stopped taking the drug. They have also reported that they became allergic to the drug and had to go to the hospital to get the medicine to counter the effects.

A few patients have even claimed that they suffered from heart muscle failure and were forced to leave the hospital. The family members who have experienced depression after taking Lithium Orotate Powder report that the patient has experienced convulsions and blurred vision, amongst other symptoms.

Since Lithium Orotate Powder causes the patient to become more dependent on the drug and more prone to heart problems, it is important that people are aware of the dangers. Even though there is not much they can do about it, the doctors can still prescribe different treatment options to help patients cope with their depression.

Leave a Reply

Your email address will not be published. Required fields are marked *